SISSA Open Science

On a Camassa-Holm type equation with two dependent variables

Show simple item record

dc.contributor.author Falqui, Gregorio en_US
dc.date.accessioned 2005 en_US
dc.date.accessioned 2011-09-07T20:27:45Z
dc.date.available 2005 en_US
dc.date.available 2011-09-07T20:27:45Z
dc.date.issued 2005 en_US
dc.identifier.citation J. Phys. A 39 (2006) 327-342 en_US
dc.identifier.uri http://preprints.sissa.it/xmlui/handle/1963/1721 en_US
dc.description.abstract We consider a generalization of the Camassa Holm (CH) equation with two dependent variables, called CH2, introduced in [16]. We briefly provide an alternative derivation of it based on the theory of Hamiltonian structures on (the dual of) a Lie Algebra. The Lie Algebra here involved is the same algebra underlying the NLS hierarchy. We study the structural properties of the CH2 hierarchy within the bihamiltonian theory of integrable PDEs, and provide its Lax representation. Then we explicitly discuss how to construct classes of solutions, both of peakon and of algebro-geometrical type. We finally sketch the construction of a class of singular solutions, defined by setting to zero one of the two dependent variables. en_US
dc.format.extent 237623 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;35/2005/FM en_US
dc.relation.ispartofseries arXiv.org;nlin.SI/0505059 en_US
dc.relation.uri 10.1088/0305-4470/39/2/004 en_US
dc.title On a Camassa-Holm type equation with two dependent variables en_US
dc.type Preprint en_US
dc.contributor.department Mathematical Physics en_US
dc.contributor.area Mathematics en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


Browse

My Account